Search Results

There are 37239 results for: content related to: A remark on the definability of the Fitting subgroup and the soluble radical

  1. Definable nilpotent and soluble envelopes in groups without the independence property

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 201–205, Ricardo de Aldama

    Article first published online : 12 APR 2013, DOI: 10.1002/malq.201200043

  2. Categorical Abstract Algebraic Logic: Algebraic Semantics for (equation image)-Institutions

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 177–200, George Voutsadakis

    Article first published online : 30 APR 2013, DOI: 10.1002/malq.200920103

  3. You have free access to this content
    Radical of filters in BL-algebras

    Mathematical Logic Quarterly

    Volume 57, Issue 2, April 2011, Pages: 166–179, Somayeh Motamed, Lida Torkzadeh, Arsham Borumand Saeid and Neda Mohtashamnia

    Article first published online : 19 JAN 2011, DOI: 10.1002/malq.201010003

  4. On effective σ-boundedness and σ-compactness

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 147–166, Vladimir Kanovei and Vassily Lyubetsky

    Article first published online : 16 APR 2013, DOI: 10.1002/malq.201200001

  5. Simple monadic theories and partition width

    Mathematical Logic Quarterly

    Volume 57, Issue 4, August 2011, Pages: 409–431, Achim Blumensath

    Article first published online : 2 MAY 2011, DOI: 10.1002/malq.201010019

  6. Ordinal arithmetic with simultaneously defined theta-functions

    Mathematical Logic Quarterly

    Volume 57, Issue 2, April 2011, Pages: 116–132, Andreas Weiermann and Gunnar Wilken

    Article first published online : 7 MAR 2011, DOI: 10.1002/malq.200910125

  7. Weak forms of the Regularity Principle in the presence of equation image

    Mathematical Logic Quarterly

    Volume 59, Issue 1-2, February 2013, Pages: 84–100, Charalampos Cornaros

    Article first published online : 25 JAN 2013, DOI: 10.1002/malq.201100100

  8. Cell decomposition and definable functions for weak p-adic structures

    Mathematical Logic Quarterly

    Volume 58, Issue 6, November 2012, Pages: 482–497, Eva Leenknegt

    Article first published online : 16 OCT 2012, DOI: 10.1002/malq.201200031

  9. A p-adic probability logic

    Mathematical Logic Quarterly

    Volume 58, Issue 4-5, August 2012, Pages: 263–280, Angelina Ilić-Stepić, Zoran Ognjanović, Nebojša Ikodinović and Aleksandar Perović

    Article first published online : 20 JUN 2012, DOI: 10.1002/malq.201110006

  10. Extending constructive operational set theory by impredicative principles

    Mathematical Logic Quarterly

    Volume 57, Issue 3, June 2011, Pages: 299–322, Andrea Cantini

    Article first published online : 19 JAN 2011, DOI: 10.1002/malq.201010009

  11. Groups, group actions and fields definable in first-order topological structures

    Mathematical Logic Quarterly

    Volume 58, Issue 6, November 2012, Pages: 449–467, Roman Wencel

    Article first published online : 10 OCT 2012, DOI: 10.1002/malq.201200033

  12. Temporal Gödel-Gentzen and Girard translations

    Mathematical Logic Quarterly

    Volume 59, Issue 1-2, February 2013, Pages: 66–83, Norihiro Kamide

    Article first published online : 18 JAN 2013, DOI: 10.1002/malq.201100083

  13. On Vaught’s Conjecture and finitely valued MV algebras

    Mathematical Logic Quarterly

    Volume 58, Issue 3, May 2012, Pages: 139–152, Antonio Di Nola and Giacomo Lenzi

    Article first published online : 25 APR 2012, DOI: 10.1002/malq.201020091

  14. Quantum computational logic with mixed states

    Mathematical Logic Quarterly

    Volume 59, Issue 1-2, February 2013, Pages: 27–50, Hector Freytes and Graciela Domenech

    Article first published online : 25 JAN 2013, DOI: 10.1002/malq.201110030

  15. Models of expansions of equation image with no end extensions

    Mathematical Logic Quarterly

    Volume 57, Issue 4, August 2011, Pages: 341–365, Saharon Shelah

    Article first published online : 7 JUN 2011, DOI: 10.1002/malq.200910129

  16. Imaginaries in Boolean algebras

    Mathematical Logic Quarterly

    Volume 58, Issue 3, May 2012, Pages: 217–235, Roman Wencel

    Article first published online : 18 APR 2012, DOI: 10.1002/malq.201020082

  17. Failure of n-uniqueness: a family of examples

    Mathematical Logic Quarterly

    Volume 57, Issue 2, April 2011, Pages: 133–148, Elisabetta Pastori and Pablo Spiga

    Article first published online : 7 MAR 2011, DOI: 10.1002/malq.200910127

  18. Definability of the ring of integers in some infinite algebraic extensions of the rationals

    Mathematical Logic Quarterly

    Volume 58, Issue 4-5, August 2012, Pages: 317–332, Kenji Fukuzaki

    Article first published online : 3 JUL 2012, DOI: 10.1002/malq.201110020

  19. Non-well-founded extensions of equation image

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 167–176, William R. Brian

    Article first published online : 26 APR 2013, DOI: 10.1002/malq.201200014

  20. On the bounded quasi-degrees of c.e. sets

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 238–246, Roland Sh. Omanadze

    Article first published online : 19 APR 2013, DOI: 10.1002/malq.201200101